# SDR ASAA2021103036467

- Difficulty date: October 30, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 68,328 hours, 34,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100137901
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENSE DOOR L-2 CAME OFF. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY REF B737-700 AMM 33-51-01.
